# SDR AC2A66K07172012

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 24,141 hours
- Engine: Allsn 250C30
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FUEL PRESSURE WARNING LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED EMERGENCY PROCEDURES CHECKLIST AND RETURNED TO BASE.  MX FOUND A LOOSE B-NUT ON PRESSURE SWITCH. B-NUT WAS TIGHTENED AND AIRCRAFT WAS GROUND RUN AND LEAK CHECKED.
